Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Boolean methods for double integration

Author: Franz-J. Delvos
Journal: Math. Comp. 55 (1990), 683-692
MSC: Primary 65D32
MathSciNet review: 1035928
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with numerical integration of continuous functions over the unit square $ {U^2}$. The concept of the rth-order blending rectangle rule is introduced by carrying over the idea from Boolean interpolation. Error bounds are developed, and it is shown that rth-order blending rectangle rules are comparable with number-theoretic cubature rules. Moreover, rthorder blending midpoint rules are defined and compared with the rth-order blending rectangle rules.

References [Enhancements On Off] (What's this?)

  • [1] G. Baszenski and F.-J. Delvos, Boolean methods in Fourier approximation, Topics in Multivariate Approximation (C. K. Chui, L. L. Schumaker, and F. Utreras, eds.), Academic Press, 1987, pp. 1-11. MR 924818 (88m:42010)
  • [2] F.-J. Delvos, d-variate Boolean interpolation, J. Approx. Theory 34 (1982), 99-114. MR 647256 (83b:41004)
  • [3] F.-J. Delvos and H. Posdorf, N-th order blending, Constructive Theory of Functions of Several Variables (W. Schempp and K. Zeller, eds.), Lecture Notes in Math., vol. 571, Springer-Verlag, 1977, pp. 53-64. MR 0487203 (58:6863)
  • [4] Hua Loo Keng and Wang Yuan, Applications of number theory to numerical analysis, Springer-Verlag, 1981. MR 617192 (83g:10034)
  • [5] I. H. Sloan, Lattice methods for multiple integration, J. Comput. Appl. Math. 12-13 (1985), 131-143. MR 793949 (86f:65045)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32

Additional Information

Keywords: Multiple integration, blending methods
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society